Antigrip - Nyquil
Nyquil Original Cold&Flu 8 oz - Antigripal
Nyquil Original Cold&Flu 8 oz - Antigripal
Couldn't load pickup availability
NyQuil Original Cold & Flu medication is an effective treatment for cold and flu symptoms such as fever, body aches, coughing, runny nose and sneezing. The medication contains doxylamine succinate, a gentle antihistamine that helps to promote sleep, as well as treat nasal symptoms associated with colds and flu. The treatment also contains acetaminophen to combat fevers and body aches, along with dextromethorphan HBr to quiet coughing. While there is no cure for the common cold or flu, this treatment can greatly minimize symptoms, which in turn allows for proper rest and healing. This medication should not be taken with other medications that contain acetaminophen. The treatment is designed to cause mild drowsiness, so it is also important for individuals to avoid driving or utilizing machinery when taking this product. The recommended adult dosage of this cold and flu syrup is 1 dosage cup or 1 tablespoon every 6 hours, preferably before bedtime. Parents of children between the ages of 4 and 12 should consult with a physician prior to administering NyQuil Original Cold & Flu medication.
Alivia temporalmente los síntomas comunes de resfriado y gripe incluyendo tos debido a irritación menor de la garganta y los bronquios, dolor de garganta, dolor de cabeza, dolores y dolores menores, fiebre, secreción nasal y estornudos.
Share



Subscribe to our emails
Be the first to know about new collections and exclusive offers.